MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 MM / TI CANN FRN / GT 360MM / RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 MM / TI CANN FRN / GT 360MM / RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.033.966S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient's identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales consultant.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision surgery.The patient put weight on the implant which caused femoral recon nail greater trochanter to bend distally, as claimed by the surgeon patient was non compliant.There were no broken implants.There was a surgical delay of unknown number of minutes as the surgeon had to manipulate the leg to bend the nail back to original shape for removal.Procedure outcome is successful.Patient status is stable.Concomitant device reported: unknown locking screws (part # unknown, lot # unknown, quantity 1), unknown recon screws (part# unknown, lot # unknown, quantity # unknown).This report is for one (1) 9 mm ti cannulated femoral recon nail.This is report 1 of 1 for complaint (b)(4).

Brand Name
9 MM / TI CANN FRN / GT 360MM / RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8812850
Report Number2939274-2019-59307
Device Sequence Number16930737
Product Code HSB
UDI-Device Identifier10886982272225
UDI-Public(01)10886982272225
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.033.966S
Device Catalogue Number04.033.966S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/22/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;